# SDR C2XA96IA045

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57734
- Make and model: Emb EMB-120RT
- Aircraft serial: 120199
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Washer
- Part number: NAS5135
- Condition: Broken
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - FLT 2519 - DURING A PREFLIGHT INSPECTION, THE PILOT NOTICED THAT THE LEFT MAIN GEAR AFT OUTBOARD DOOR HAD COME LOOSE AT THE ACTUATING ROD.  THE GEAR DOOR WAS REMOVED AND THE AIRCRAFT WAS FERRIED TO IAH, WHERE MAINTENANCE REMOVED AND REPLACED A BROKEN SAFETY TANG WASHER ON THE ACTUATING ROD.  THE MAIN GEAR AFT DOOR WAS REINSTALLED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
